# SDR CA970930015

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 25B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 8,697 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB TO CRUISE ALTITUDE,  THE A/C CABIN ALT CONTINUED TO CLIMB 300 FPM AT 5.5 DIFF.  THE AIR FLOW SWITCH WAS SELECTED TO MAX FLOW AT WHICH POINT THE CABIN ALT COMMENCED A DESCENT TO THE SELECTED ALT AND STABILIZED.  A TEST FLIGHT DISCLOSED A 5 INCH CRACK IN THE SEAL ANGLE LOCATED BETWEEN FUSELAGE FRAMES 16 AND 17 HAD OPENED UP ALLOWING EXCESSIVE LOSS OF CABIN AIR.  SEAL ANGLE BEND RADIUS MAY HAVE BEEN TOO SHARP.  ADDITIONAL TESTS BEING CARRIED OUT.  PART TC:  8,222.
